Alert archive / Illinois / Tornado Warnings in 2020

Tornado Warning 6, NWS Lincoln, IL

May 17, 2020Macon County, Illinois

NWS Lincoln, IL issued this tornado warning at May 17, 2020, 4:09 PM CDT for Macon County, Illinois. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2020, 4:09 PM CDT (21:09 UTC)
Expired
May 17, 2020, 4:26 PM CDT
In force
17 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Macon County, IL

The radar

The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:11 PM CDTTORNADO1 Ese Elwin, ILBRIEF TOUCHDOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WFUS53 KILX 172109
TORILX
ILC115-172145-
/O.NEW.KILX.TO.W.0006.200517T2109Z-200517T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
409 PM CDT Sun May 17 2020

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Southeastern Macon County in central Illinois...

* Until 445 PM CDT.
    
* At 409 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Macon, or 7 miles south of Decatur, moving
  northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mount Zion around 425 PM CDT.
  Long Creek around 430 PM CDT.
  Decatur around 435 PM CDT.

Other locations impacted by this tornadic thunderstorm include Elwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3971 8897 3974 8902 3988 8895 3979 8879
TIME...MOT...LOC 2109Z 206DEG 18KT 3974 8899 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

37
2 follow-up statements
491 
WWUS53 KILX 172121
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
421 PM CDT Sun May 17 2020

ILC115-172145-
/O.CON.KILX.TO.W.0006.000000T0000Z-200517T2145Z/
Macon-
421 PM CDT Sun May 17 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHEASTERN MACON COUNTY...
    
At 421 PM CDT, a confirmed tornado was located over Decatur, moving
northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Macon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3978 8893 3980 8896 3985 8893 3981 8885
TIME...MOT...LOC 2121Z 212DEG 25KT 3983 8891 

TORNADO...OBSERVED
HAIL...<.75IN

$$

37
512 
WWUS53 KILX 172126
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
426 PM CDT Sun May 17 2020

ILC115-172134-
/O.CAN.KILX.TO.W.0006.000000T0000Z-200517T2145Z/
Macon-
426 PM CDT Sun May 17 2020

...THE TORNADO WARNING FOR SOUTHEASTERN MACON COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Illinois.

LAT...LON 3978 8893 3980 8896 3985 8893 3981 8885
TIME...MOT...LOC 2124Z 206DEG 18KT 3985 8890 

$$

37

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 17, 3:30 PM CDT, 39 minutes earlier.

Area forecast discussion, May 17, 3:30 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
330 PM CDT Sun May 17 2020

.SYNOPSIS...
Issued at 330 PM CDT Sun May 17 2020

A cold front will move from central Illinois into Indiana this
evening, resulting in showers and thunderstorms in central and
eastern Illinois this evening. An area of low pressure associated
with the front will move into Indiana by early Monday morning, and
then come to an abrupt halt. This will keep clouds and scattered
showers in the forecast for much of Illinois Monday and Tuesday,
along with cooler temperatures in the 60s.

&&

.SHORT TERM...(This evening through Monday)
ISSUED AT 330 PM CDT Sun May 17 2020

A cold front, moving just east of the I-55 corridor at 3 pm will
set the stage for the weather this evening in central and eastern
IL. Strong low level moisture transport, increasing shear and a
coupled upper level jet/upper divergence will allow for expansion
of thunderstorms east of I-55. Still some question as to the
severity of the storms with instability limited to a narrow ribbon
of CAPES of 1500-2000 J/kg mainly in east central Illinois early
this evening. Due to precipitable water values of 1.6-1.8 inches
and the strong moisture transport in the low levels, the t-storms
should be efficient at producing heavy rain, so will keep the
Flash Flood Watch going until 7 pm east of I-55.

Most of the short range models and CAMs are showing that the
t-storms should exit eastern IL by 9 pm with the stacked surface
low in NW IL, drifting slowly eastward. Wrap around clouds and
spotty showers are expected to drop south and southeastward into
central IL toward daybreak. During the day Monday, the associated
upper low will drift SSE into central IL. This will keep clouds
and scattered showers across the forecast area, along with cool
temperatures in the lower 60s.

&&

.LONG TERM...(Monday night through Sunday)
ISSUED AT 330 PM CDT Sun May 17 2020

The short and medium range models are in fairly good agreement
that the upper low drifting through central IL Monday will
influence our weather through midweek. The presence of Tropical
Storm Arthur moving along the east coast will be the main culprit
for keep the upper low in the vicinity of the Ohio Valley into
Thursday, before finally getting a push out of the region. With
the position of the low expected to be in the lower Ohio Valley
Tuesday, another cloudy and showery day will be in store for
central and eastern IL. With the low wobbling a bit farther south
and then back northwest toward the upper OH Valley midweek,
mostly cloudy and cool conditions will prevail with spotty showers
Wed and Thu.

After the low finally gets a kick toward the Appalachians Friday,
a few showers may linger in eastern IL. However, rising upper
level heights and an increasing southerly low level flow will
finally allow temperatures to climb toward seasonal levels Friday.
Upper level ridging is then expected to rapidly develop across our
region next weekend resulting in temperatures climbing well into
the 80s. The increasing low level warm advection will also mean
yet another chance of showers and thunderstorms with the warmer
conditions as our wet weather pattern the past month continues.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1250 PM CDT Sun May 17 2020

An active period with varying conditions can be expected at all of
the central and eastern IL TAF sites the next 18-24 hours with
afternoon convection, ceilings from LIFR to VFR and wind shifts.

Just before 18z a cold front extended from about KMLI to a bit
east of KUIN. A warm front was well to the north of the forecast
area, with much of central IL in the warm sector. Scattered
showers and isolated t-storms were present in the warm sector,
along with gusty south winds. As the cold front progresses
eastward through central IL this afternoon, thunderstorms will
become more widespread along and just ahead of the boundary.
Ceilings will generally be MVFR ahead of the front, although a dip
to IFR levels is expected in the thunderstorms.

The front is expected to reach eastern IL/I-57 corridor just
before 00z. After the frontal passage the wind will shift from the
west and slightly drier air could allow ceilings to rise to VFR
levels into early evening across parts of central IL. This will be
short lived though, as an upper level low - in central IA at 18z -
drops to the southeast into west central IL by daybreak. This will
spread IFR ceilings and scattered showers back into central
Illinois, which will persist through Monday morning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for ILZ051.

Flash Flood Watch until 7 PM CDT this evening for ILZ038-042>046-
052>055-061.

&&

SYNOPSIS...Miller
SHORT TERM...Miller
LONG TERM...Miller
AVIATION...Miller
Hazardous weather outlook, May 17, 11:48 AM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1148 AM CDT Sun May 17 2020

ILZ027-028-036-181300-
Fulton-Knox-Stark-
1148 AM CDT Sun May 17 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected across the area this
afternoon. Severe weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ029>031-037-041-181300-
Marshall-Mason-Peoria-Tazewell-Woodford-
1148 AM CDT Sun May 17 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur across the area through this
afternoon. There is a marginal risk that some of the storms could
be strong to severe. Damaging winds will be the main threat, with
an isolated tornado possible.

Additional rainfall will be around an inch. This amount of rain
may cause flash flooding and ponding of water in flood prone
areas.

The Illinois River at Henry and downstream will remain in flood
through next week.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

The Illinois River at Henry and downstream will remain in flood
through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, mainly between 1 and 6 pm.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ047-049-050-181300-
Cass-Morgan-Scott-
1148 AM CDT Sun May 17 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected across the area this
afternoon. Severe weather is not expected at this time.

Additional rainfall will be around an inch. This amount of rain
may cause flash flooding and ponding of water in flood prone
areas.

The Illinois River at Havana and downstream will remain in flood
through next week.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

The Illinois River at Havana and downstream will remain in flood
through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ040-181300-
Schuyler-
1148 AM CDT Sun May 17 2020

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected across the area this
afternoon. Severe weather is not expected at this time.

The Illinois River at Henry and downstream will remain in flood
through next week.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

The Illinois River at Havana and downstream will remain in flood
through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ042-048-181300-
Logan-Menard-
1148 AM CDT Sun May 17 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur this afternoon, and early this
evening. There is a marginal risk that some of the storms could
be strong to severe. Damaging winds will be the main threat, with
an isolated tornado possible.

Additional rainfall will range from 1 to 1.5 inches. This amount
of rain may cause flash flooding and ponding of water in flood
prone areas.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, mainly between 1 and 7 pm.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ051-181300-
Sangamon-
1148 AM CDT Sun May 17 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur this afternoon, and early this
evening. There is a marginal risk that some of the storms could
be strong to severe. Damaging winds will be the main threat, with
an isolated tornado possible.

Additional rainfall will be around an inch. This amount of rain
may cause flash flooding and ponding of water in flood prone
areas.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, mainly between 1 and 7 pm.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ038-043>046-052>055-061-181300-
Champaign-Christian-De Witt-Douglas-Macon-McLean-Moultrie-Piatt-
Shelby-Vermilion-
1148 AM CDT Sun May 17 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur this afternoon and early this
evening. There is a slight risk that some of the storms could
become severe with brief damaging winds and isolated tornadoes.

Additional rainfall will range from 1 to 1.5 inches. This amount
of rain may cause flash flooding and ponding of water in flood
prone areas.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, mainly between 1 and 8 pm.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

ILZ056-057-062-063-066>068-071>073-181300-
Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-
Lawrence-Richland-
1148 AM CDT Sun May 17 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur this afternoon and early this
evening. There is a slight risk that some of the storms could
become severe with brief damaging winds and isolated tornadoes.

Additional rainfall will be around an inch. This amount of rain
may cause ponding of water in flood prone areas.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, mainly between 1 and 8 pm.
Please relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

Goetsch

In the hours before

Local storm report, May 17, 3:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       1 NW HARRISTOWN         39.85N 89.07W
05/17/2020  M1.36 INCH       MACON              IL   MESONET

            24 HOUR RAINFALL SINCE LATE SATURDAY AFTERNOON

&&

07
Local storm report, May 17, 3:17 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HEAVY RAIN       LANE                    40.13N 88.85W
05/17/2020  M1.12 INCH       DE WITT            IL   MESONET

            RAINFALL SINCE EARLY SATURDAY EVENING

&&

07
Local storm report, May 17, 3:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/17/2020  M1.04 INCH       PEORIA             IL   MESONET

            RAINFALL SINCE LATE SATURDAY AFTERNOON

&&

07
Local storm report, May 17, 3:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       3 NW NORMAL             40.55N 89.04W
05/17/2020  M1.82 INCH       MCLEAN             IL   MESONET

            RAINFALL NEAR THE CORN CRIB ON NORTHWEST SIDE OF NORMAL
            SINCE EARLY SATURDAY EVENING

&&

07
Local storm report, May 17, 3:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 ENE URBANA            40.12N 88.17W
05/17/2020  M1.80 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL SINCE EARLY SATURDAY EVENING

&&

07
Local storm report, May 17, 3:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
05/17/2020  M1.60 INCH       DOUGLAS            IL   MESONET

            RAINFALL SINCE EARLY SATURDAY EVENING

&&

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 9:06 PM CDTFlash Flood WatchILXCass, Champaign, Christian, DeWitt, Douglas, Logan and 15 more34 hr
May 17, 5:33 AM CDTRiver Flood WarningILXFulton, Knox64 hr
May 17, 5:37 AM CDTRiver Flood WarningILXPiatt7 days
May 17, 10:56 AM CDTAreal Flood WarningILXSangamon6 hr
May 17, 11:37 AM CDTRiver Flood WarningILXCass, Mason, Menard5 days
May 17, 11:37 AM CDTRiver Flood WarningILXCass, Mason8 days
May 17, 4:48 PM CDTSpecial Weather StatementILXPiatt42 min
May 17, 4:54 PM CDTSpecial Weather StatementILXClark, Crawford, Lawrence, Richland51 min
May 17, 5:14 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence46 min
May 17, 5:30 PM CDTSpecial Weather StatementILXChampaign, Douglas45 min
May 17, 5:50 PM CDTSpecial Weather StatementILXLawrence25 min
May 17, 6:02 PM CDTTornado WarningILXLawrence28 min
May 17, 6:11 PM CDTSevere Thunderstorm WarningILXLawrence19 min
May 17, 6:21 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence16 min
May 17, 6:52 PM CDTSpecial Weather StatementILXVermilion53 min

Nearby

Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.